RSS

Vyvanse day 1 part 3, the end?

02 Sep

5:00 pm: I think the meds are wearing off. It was quick – over the last hour I’ve almost completely reverted to my original inability to focus. For example, I’m writing this blog post, and my friend Josh was talking to me – and I was not able to ignore him in preference to what I was already doing. Also I keep forgetting to take my toothbrush upstairs, like I resolved to do like an hour ago.

This happened really fast. I’m not scheduled to see Dr. Fermo for two weeks, so I’ll continue with the dosing as scheduled, but if I’m noticing the same sort of drop-off around 4:00 by this coming Tuesday, I’ll call and make an appointment for earlier. It didn’t last as long as I was told it should, but things like this are to be expected. Drugs act differently in everybody, and the useful duration might increase with use.

Advertisements
 
3 Comments

Posted by on September 2, 2011 in Personal Development

 

Tags: ,

3 responses to “Vyvanse day 1 part 3, the end?

  1. Alan Morgan

    September 2, 2011 at 7:54 pm

    Yeah, I was about to say that it’s your first day, I wouldn’t expect it to take full effect right away. Most meds like that take some time to build up in your bloodstream to give you the full effect.

     
    • esforbes

      September 2, 2011 at 9:43 pm

      That’s what I was thinking, but it’s good to have confirmation. =)

       
  2. Devra

    September 4, 2011 at 5:04 pm

    I agree with Alan… from what I understand, medications like the ones you are taking actually take a period of time to begin their full effectiveness… think of it like the birth control pill: for the first month they recommend a back up. If you miss one pill, it’s no biggie, but if you miss three or more, you have to use a back up… same principal, just no uterus involved! I’m actually surprised that you experienced change so quickly, then again, there might be an element of psychosomatic effect in play. Since you badly want the medicine to work, you have put yourself into the frame of mind to expect/hope for it, so you experience it. I’m glad you didn’t think of it pessimistically! So happy for you, my friend!

     

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: